MURAL - Maynooth University Research Archive Library

    Matrix ϕ4 Models on the Fuzzy Sphere and their Continuum Limits

    Dolan, Brian P. and O'Connor, Denjoe and Presnajder, P. (2002) Matrix ϕ4 Models on the Fuzzy Sphere and their Continuum Limits. Journal of High Energy Physics, 3 (013). pp. 1-16. ISSN 1126-6708

    [img] Download (219kB)

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We demonstrate that the UV/IR mixing problems found recently for a scalar ' 4 theory on the fuzzy sphere are localized to tadpole diagrams and can be overcome by a suitable modification of the action. This modification is equivalent to normal ordering the ' 4 vertex. In the limit of the commutative sphere, the perturbation theory of this modified action matches that of the commutative theory.

    Item Type: Article
    Additional Information: Preprint of published article. It is a pleasure to thank Sachin Vaidya for discussions which led to this work. We also benefited from comments especially of A.P. Balachandran, Oliver Jahn and Alan Stern. This work was supported by the joint CONACyT-NSF grant E120.0462/2000 and by CONACyT grant 30422-E. The work of P.P. was partially supported by VEGA project 1/7069/20.
    Keywords: Renormalization Regularization; Renormalons; Field Theories; Lower Dimensions; Non-Commutative Geometry;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 2715
    Identification Number:
    Depositing User: Dr. Brian Dolan
    Date Deposited: 15 Sep 2011 10:45
    Journal or Publication Title: Journal of High Energy Physics
    Publisher: Institute of Physics
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads